Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 92064, 31 pages
http://dx.doi.org/10.1155/IJMMS/2006/92064

Quantum curve in q-oscillator model

Department of Theoretical Physics, Research School of Physical Sciences and Engineering, The Australian National University, Canberra, ACT 0200, Australia

Received 16 February 2006; Accepted 9 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Sergeev, “Quantum curve in -oscillator model,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 92064, 31 pages, 2006. doi:10.1155/IJMMS/2006/92064